Loose Stools

Question: Does OxyElite Pro cause your stools to be loose? I started 2 days ago and I have to keep going to the restroom.
(Asked by Lisa)

Best Answer:

Hi Lisa,

Sorry to hear about your problem. We have not seen this, and its not mentioned on our OxyELITE Pro Side Effects page, but it’s possible that you are having a minor allergic reaction to one of the ingredients.

Buy OxyELITE Pro at:

Get Price Alerts

Also get hot deal alerts

No spam, no scams.

Price Comparisons and Deal Alerts Powered by PricePlow

It would be nice to know what version of OxyELITE Pro you are using (the new version has the purple top), and to see what your dietary chagnes have been, and to see if the problem has gone away yet.

If it has not gone away after a few days, you may want to discontinue use.

One culprit may be the form of Yohimbe – some people do get allergic reactions to it.

Good luck!

Follow-Up or add your comments (on this question) below

See all support questions and answers here, or ask your own

Try OEP for 40% off Local Retail Prices Here!

..or see price comparisons & save 40% off retail!

Get Price Alerts

Also get hot deal alerts

No spam, no scams.

Price Comparisons and Deal Alerts Powered by PricePlow

No comments yet.

Leave a Reply